MAUDE Adverse Event Report: EMBECTA MEDICAL II LLC - PARSIPPANY, NJ SHARPS CONTAINER 1.4 QT HOME; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA MEDICAL II LLC - PARSIPPANY, NJ SHARPS CONTAINER 1.4 QT HOME; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 323487
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported that her home sharps container had a large hole at the bottom.It appeared that the container was melted where the hole was formed.Lot #: 3157001 catalog #: 323487 date of event: 04-05-24 samples: available - sending mail kit.
 
Additional Manufacturer Narrative
Additional information was added to: b4, g6, h11 investigation summary: the investigation is currently in progress.Once the investigation is completed, a detailed summary will be provided.
 
Additional Manufacturer Narrative
Additional information provided to sections b4, g6, h2, h3, and h11.Corrections made to section h6 (component code, type of investigation, investigation findings, & investigation conclusions).Investigation summary: samples were received and an investigation was performed.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed and no non-conformances were raised in association with this type of event for this lot.Embecta was able to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Based on the above, no additional investigation and corrective/preventative action (capa) or situational analysis (sa) is required.

Brand Name
SHARPS CONTAINER 1.4 QT HOME
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA MEDICAL II LLC - PARSIPPANY, NJ
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key19201872
Report Number3022699058-2024-00002
Device Sequence Number8048812
Product Code FMI
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K943139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number323487
Device Lot Number3157001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date07/26/2024
08/13/2024
09/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown